Spotting Birth Control Meaning

Many people take birth control to enjoy raw sex without the risk of pregnancy. However, vaginal bleeding might occur when you’re taking in pills. Vaginal bleeding, such as spots, can be cryptic messages of some changes on your body.

Fortunately, it is common for some to experience such a situation when taking birth controls. One of the reasons is that the body might be making adjustments, and the spotting is an indicator of those changes. When you change your usual birth control pills, the spotting can take as long as 3 months to stop.

Spotting might also be the direct side-effects of having taken birth control pills. As the estrogen dose is lowered, the bleeding can be more prevalent. According to experts, the higher the female body’s hormone content, the more it prevents the breakthrough blood.

However, if spotting occurs with just a pill-intake schedule mishap or the duration extends more than three months, it is highly recommended to see a doctor. It might be a more serious issue than you normally thought. The earlier you have it checked, the better chances of treating successfully.

Leave a Reply

Your email address will not be published. Required fields are marked *